A queuing-based mathematical model for the congested network design problem under demand uncertainty
by Amir Abbas Shojaie; Mohamad Amin Kaviani
International Journal of Business and Systems Research (IJBSR), Vol. 14, No. 1, 2020

Abstract: In this study, we propose a queuing-based mathematical model for analysing the congestion phenomenon in a transportation network. For this purpose, we present a mathematical model for network design with the objective of the cost minimisation and optimal demand satisfaction under demand uncertainty situation. The queuing theory usage helps to better model the congestion item caused by customers' referrals to the facilities of the transportation network. Moreover, a numerical example is solved to demonstrate the validity of the proposed model. To the best of the authors' knowledge, this is the first study which looks at the congested transportation network problem considering demand uncertainty from a queuing theory perspective.

Online publication date: Fri, 20-Dec-2019

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Business and Systems Research (IJBSR):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com